MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CHEMISTRY XPT ENZYMATIC CREATININE_2

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CHEMISTRY XPT ENZYMATIC CREATININE_2
Model Number ADVIA CHEMISTRY XPT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the discordant ecre_2 patient result on the advia chemistry xpt instrument is unknown.Siemens is investigating the issue.
 
Event or Problem Description
A discordant, falsely depressed result was obtained on a patient sample for the enzymatic creatinine_2 (ecre_2) assay on an advia chemistry xpt instrument.The initial discordant result was not reported to the physician(s).The same patient sample was repeated on the same instrument, resulting higher.The corrected result was issued to the physician(s), as it met the clinical status of the patient.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed ecre_2 result.
 
Additional Manufacturer Narrative
The initial mdr was filed on 06-nov-2018.Additional information (09-nov-2018): a siemens customer care center (ccc) specialist provided a correction to the date of event.The event date had been incorrectly stated as on (b)(6) 2018, instead of on (b)(6) 2018.Date of event and relevant tests/laboratory data have been updated with this correction.Additional information (09-nov-2018): the siemens ccc specialist stated that the repeat enzymatic creatinine_2 (ecrea_2) result was in alignment with the patient's clinical history.The discordant result may have been caused due to a sample specific issue.Additional information (21-nov-2018): a siemens headquarter support center (hsc) specialist reviewed the information in the complaint.The hsc specialist was unable to assess assay kinetics as the reaction curve data was not available.The hsc specialist recommended monitoring the performance of dilution cuvette washer (dwud), reaction cuvette washer (wud) and mixing of reagent 1 (r1) and reagent 2 (r2).The hsc specialist asked to ensure that the reaction (rrv) segments are not loose and that the reaction pipetting probes 1 and 2 (rpp1 and rpp2) are adjusted to the middle of the cuvettes.The hsc specialist also asked to ensure that the reagent probes are cleaned properly.The cause of the discordant, falsely depressed enzymatic creatinine_2 (ecrea_2) result is unknown.The instrument is performing according to specifications.No further evaluation of the device is required.Method, result and conclusion codes have been updated.

Brand Name
ADVIA CHEMISTRY XPT ENZYMATIC CREATININE_2
Common Device Name
ADVIA CHEMISTRY XPT ENZYMATIC CREATININE_2
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
MDR Report Key8041916
Report Number2432235-2018-00409
Device Sequence Number1473344
Product Code JFY
UDI-Device Identifier00630414526690
UDI-Public00630414526690
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K070727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1